# SDR REXA2020041300461

- Difficulty date: March 27, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 15,306 hours, 10,715 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Canister
- Part number: CC67012940951
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION : CRACK IN CANISTER, WELDED NO.3 IN STA WS148 AT LH MAIN FUEL TANK. (AI)
SUMMARY OF NRC: 00340 CRACK IN CANISTER, WELDED NO.3 IN STA WS148 AT LH MAIN FUEL TANK WAS REPAIRED PER CRJ/900 REO 670-57-42-577 REV.--
